None found.

  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% (nasal decongestant). 12 hour relief. No. 1 doctor recommended adult nasal spray active ingredient (In the US - Source: AlphaImpactRx). For colds & allergies. Fast, powerful congestion relief. Compare to Afrin Original active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., owner of the registered trademark Afrin). Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com Please have package available.

    Identifier

    00041163233331

    SKU/UPC

    4116323333

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    1 fz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% (nasal decongestant). 12 hour relief. For colds & allergies. Won't drip from nose or down throat. Nasal and sinus congestion relief. See new directions. Compare to Afrin No Drip active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., owner of the registered trademark Afrin). Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com.

    Identifier

    00041163499300

    SKU/UPC

    4116349930

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    50 ml

    Description

    Ayr® Saline Nasal Mist. Helps you breath better®. Helps to relieve symptoms of: Colds/flu. Allergies. Dry nasal passages. Low humidity. Moisturizes & soothes dry, stuffy noses. Contains one 50 ml (1.69 fl oz) bottle. Uses: Helps moisturize dry nasal passages and relieve dry, crusty and inflamed nasal membranes due to allergies and colds, and is an effective nasal wash for sinuses. Other information: Safe, gentle, doctor recommended. Non-medicated. Alcohol-free. Gluten-free. Visit our website at www.bfascher.com. ©2006

    Identifier

    00302250380803

    SKU/UPC

    30225038080

    Manufacturer

    B.F. Ascher & Co., Inc.

    Brand

    Ayr
  • Size

    5 oz

    Description

    Afrin® Allergy Sinus Nasal Spray. Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief from allergies. 12 Hour Relief®. Reduces swelling of nasal passages. #1 doctor & pharmacist recommended brand. 1/2 fl oz (15 ml). Afrin® allergy sinus reduces swelling in the nasal passages caused by allergies. It starts working in seconds providing up to 12 hours of nasal congestion relief without drowsiness. Up to 12 hour relief from nasal congestion. Relief can last all-day or all-night. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. 100% Recycled Paperboard®. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. Questions or comments 1-800-317-2165. ©2016 Bayer.

    Identifier

    00041100811271

    SKU/UPC

    4110081127

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    0.5 oz

    Description

    Other Information: Store at room temperature. Misc: Oxymetazoline HCl. Sinus congestion & pressure. Fast & powerful relief. 12 hr. Note: This container is properly filled when approximately half full. Air space equal to one half of volume is necessary to propel the fine spray. www.vicks.com. Made in Czech Republic.

    Identifier

    00323900012523

    SKU/UPC

    32390001252

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    0.5 oz

    Description

    Get fast, powerful nasal congestion relief. Our exclusive, patented Afrin No Drip nasal spray formula won't drip down nose or throat – targeting congestion and staying there. Delivers nasal congestion relief for up to 12 hours Fast, powerful congestion relief in seconds Doesn’t cause drowsiness Patented Afrin No Drip nasal spray formula won't drip down nose or throat #1 Doctor & Pharmacist Recommended Nasal Spray Brand

    Identifier

    00041100811196

    SKU/UPC

    4110081119

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    AFRIN
  • Size

    0.37 fz

    Description

    Other Information: Do not use if sealed package is torn or opened. Keep package and insert. They contain important information. Store between 68-77 degrees F (20-25 degrees C). Misc: 60 sprays. Triamcinolone acetonide nasal spray 55 mcg per spray. Allergy symptom reliever (glucocorticoid) (Triamcinolone acetonide is a steroid medicine known as a glucocorticoid). 24 Hr relief. Nasal congestion. Runny nose. Sneezing. Itchy nose. Non-drowsy. Scent-free. Alcohol-free. Questions or comments? Call toll-free 1-800-633-1610. Origin France.

    Identifier

    00041167580035

    SKU/UPC

    4116758003

    Manufacturer

    Chattem

    Brand

    Nasacort
  • Size

    0.5oz fz

    Description

    Other Information: Store between 59-84 degrees F (15-29 degrees C). Retain carton for future reference on full labeling. Misc: Nasal decongestant. Oxymetazoline HCl. 12 hour. Non-drowsy. Soothing aloe vera. Fast relief of nasal congestion & sinus pressure. Satisfaction guaranteed. Questions? Comments? Side effects? Call 877-942-2626 toll free or visit us on the web at www.zicam.com.

    Identifier

    00732216204100

    SKU/UPC

    73221620410

    Manufacturer

    Matrixx Initiatives

    Brand

    Zicam
  • Size

    5 oz

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl Nasal Solution. Won't drip from nose or down throat. Fast, powerful congestion relief. Colds. Allergies. Helps rehydrate dry nasal passages. No. 1 doctor & pharmacist recommended brand. 12 hour relief. Afrin No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It contains a special blend of ingredients that soothes and moisturizes dry irritated nasal passages. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. www.Afrin.com. Product of Germany.

    Identifier

    00041100015112

    SKU/UPC

    4110001511

    Manufacturer

    Bayer Consumer Care

    Brand

    Afrin
  • Size

    0.57 oz

    Description

    Other Information: Do not use if sealed package is torn or opened. Keep package and insert. They contain important information. Store between 68-77 degrees F (20-25 degrees C). Misc: 120 sprays. Non-drowsy. Triamcinolone acetonide nasal spray 55 mcg per spray. Allergy symptom reliever (glucocorticoid) (Triamcinolone acetonide is a steroid medicine known as a glucocorticoid). 24 HR relief. Nasal congestion. Runny nose. Sneezing. Itchy nose. Scent-free. Alcohol-free. Questions or comments? Call toll-free 1-800-633-1610. Origin France.

    Identifier

    00041167580059

    SKU/UPC

    4116758005

    Manufacturer

    Chattem

    Brand

    Nasacort
  • Size

    0.5 fz

    Description

    Afrin® Original Nasal Spray Maximum Strength. Oxymetazoline HCI Nasal Solution-Nasal Decongestant. Fast, powerful congestion relief. Colds, allergies. 12 Hour relief. #1 Doctor & pharmacist recommended brand. 1/2 fl oz (15 ml). Afrin® starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-Hour relief: From nasal congestion. Relief lasts All-Day or All-Night. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. 100% Recycled Paperboard®. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. Retain carton for future reference on full labeling. Questions or comments Call: 1-800-317-2165. www.afrin.com. © 2015 Bayer.

    Identifier

    00041100811233

    SKU/UPC

    4110081123

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    0.5 oz

    Description

    Other Information: Store at 68-77 degrees F. Retain carton for future reference on full labeling. Misc: New look! Phenylephrine HCl 1.0%. Nasal decongestant. Powerful relief you can use every 4 hrs. Pharmacist recommended. Questions or comments? Call 1-855-565-5800 weekdays 9 am to 5 pm EST. neosynephrine.com.

    Identifier

    00850323006049

    SKU/UPC

    85032300604

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    Neo Synephrine
  • Size

    0.34oz fz

    Description

    Other Information: You may start to feel relief the first day and full effect after several days of regular, once-a-day use. Store between 39 degrees and 86 degrees F (4 degrees and 30 degrees C). Keep this label and enclosed materials. They contain important additional information. Misc: 60 metered sprays. Fluticasone Propionate (Glucocorticoid) 50 mcg per spray. Allergy symptom reliever nasal spray. 24 Hour Relief of: Itchy, watery eyes; Nasal congestion; Runny nose; Itchy nose; Sneezing. What problems can Flonase Allergy Relief help with? Flonase Allergy Relief helps relieve a broad range of uncomfortable symptoms like congestion and itchy eyes. Nasal symptoms. Eye symptoms. These symptoms can be triggered by allergens like pollen, mold, dust or pet dander. Outdoor allergens. Animal allergens. Indoor allergens. Questions or comments? Call toll-free 1-844-Flonase (1-844-356-6273). Made in Canada.

    Identifier

    00353100200109

    SKU/UPC

    35310020010

    Manufacturer

    GlaxoSmithKline

    Brand

    Flonase
  • Size

    1 oz

    Identifier

    00025715681245

    SKU/UPC

    2571568124
  • Size

    1 fz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Container is filled to proper level for best spray action. Misc: Phenylephrine hydrochloride (1%) (nasal decongestant). Fast acting relief of: nasal congestion; sinus congestion; sinus pressure; swollen nasal membranes. Compare to 4 Way Fast Acting Nasal Spray active ingredient (This product is not manufactured or distributed by Novartis Consumer Health, Inc., the owner of the registered trademark 4-Way Fast Acting Nasal Spray). Questions or comments? 1-877-932-7948. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

    Identifier

    00041163405448

    SKU/UPC

    4116340544

    Manufacturer

    Supervalu

    Brand

    Equaline
  • Size

    20 ct

    Description

    Zicam® Cold Remedy Plus Multi-Symptom Relief Nasal Swabs. With Cooling Menthol & Eucalyptus. Homeopathic. Shortens Colds. The Pre-Cold® Medicine. Take At The First Sign Of A Cold. The Only Clinically Proven Cold Shortening Nasal Swab. Zinc-Free. Go from Pre-Cold® to no Cold Faster™. Uses: Reduces duration of the common cold. Reduces severity of cold symptoms: Dry, scratchy throat. Runny nose. Watery eyes. Sneezing. Nasal congestion. With plant-derived active ingredients. Get Rid Of You Cold Faster™. Zicam® cold remedy oral and nasal products can be used together. This product is not required to go through the FDA's New Drug Application approval process. Zicam® cold remedy was formulated to shorten the duration of the common cold and may not be effective for flu or allergies. Satisfaction guaranteed. U.S. Patents Nos. 6,516,947; 7,597,901; 8,133,502; 9,034,401. All rights reserved. Questions Comments Side effects Call toll free: 877-942-2626. www.zicam.com. ©2016.

    Identifier

    00732216301205

    SKU/UPC

    73221630120

    Manufacturer

    Matrixx Initiatives, Inc.

    Brand

    Zicam
  • Size

    0.54 oz

    Description

    ClariSpray® Nasal Allergy Spray works right in your nose to help block your allergic reaction at the source, and relieve the symptoms that make you uncomfortable: nasal congestion, runny nose, itchy nose, sneezing and itchy, watery eyes.ClariSpray® Nasal Allergy Spray’s active ingredient, fluticasone propionate, is the #1 prescribed, clinically proven ingredient for nasal allergy relief. Nasal spray. For adults and children ages 4+. One spray contains 50mcg of fluticasone propionate. Provides 24-hour, non-drowsy relief of nasal congestion, runny nose, itchy nose, sneezing, and itchy, watery eyes Relieves allergy symptoms caused by pollen, mold, dust and pets Contains fluticasone propionate, the #1 prescribed ingredient for nasal allergy relief A nasal allergy spray from the makers of Claritin® ClariSpray and Claritin contain different ingredients. Use as directed

    Identifier

    00041100811448

    SKU/UPC

    4110081144

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CLARISPRAY
  • Size

    0.285 fl oz

    Description

    Rhinocort® Allergy Spray. Original prescription strength. Budesonide (glucocorticoid). Nasal spray, 32mcg per spray. Nasal allergy symptom reliever. 24 Hours non - drowsy relief of nasal congestion. Runny nose. Itchy nose. Sneezing. Questions Call 1-800-343-7805(toll free) or 215-273-8755 (collect). Prescription strength relief in a non-drowsy formula that is: Scent free. Alcohol free. Rhinocort® allergy spray. The trade dress of this Rhinocort® package is subject to trademark protection. Rhinocort® is a licensed trademark of Astra Zeneca AB. How can we help 1-800-343-7805. Uses: Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: Nasal congestion. Sneezing. Runny nose. Itchy nose. Active ingredient made in Netherlands. ©2015 McNeil-PPC, Inc.

    Identifier

    00300450646125

    SKU/UPC

    30045064612

    Manufacturer

    Johnson & Johnson

    Brand

    Rhinocort
  • Size

    0.169 fl oz

    Description

    Rhinocort® Allergy Spray. New! Original prescription strength. Budesonide (glucocorticoid). Nasal spray, 32 mcg per spray. Nasal allergy symptom reliever. 24 hour non-drowsy relief of: Nasal congestion. Runny nose. Itchy nose. Sneezing. Prescription strength relief in a non-drowsy formula that is: Scent free. Alcohol free. The trade dress of this Rhinocort® package is subject to trademark protection. Rhinocort® is a licensed trademark of AstraZeneca AB. How can we help 1-800-343-7805. Uses: Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: Nasal congestion. Sneezing. Runny nose. Itchy nose. Active ingredient made in Netherlands. Questions Call 1-800-343-7805 (toll free) or 215-273-8755 (collect). ©2015 McNeil-PPC, Inc.

    Identifier

    00300450646606

    SKU/UPC

    30045064660

    Manufacturer

    Johnson & Johnson

    Brand

    Rhinocort
  • Size

    1 ct

    Description

    Other Information: Store at 59-86 degrees F (15-30 degrees C). Keep inhaler tightly closed. Mfd in USA for B.F. Ascher & Co., Inc. This inhaler is effective for a minimum of 3 months after first use. Misc: Inhaler with medicated vapors. Propylhexedrine. Temporarily relieves sinus pressure and stuffy nose. Helps clear nasal congestion. Quick Relief for symptoms associated with: allergies hay fever; colds. Contains one inhaler with medicated vapors. Questions? 1-800-324-1880 7:30 am - 4:00 pm central, Mon. - Fri., or visit us at www.bfascher.com. Mfd. in USA.

    Identifier

    00302250610238

    SKU/UPC

    30225061023

    Manufacturer

    BF Ascher

    Brand

    Benzedrex